Abstract and Applied Analysis

A Note on the Stability of the Integral-Differential Equation of the Parabolic Type in a Banach Space

Maksat Ashyraliyev

Full-text: Open access

Abstract

The integral-differential equation of the parabolic type in a Banach space is considered. The unique solvability of this equation is established. The stability estimates for the solution of this equation are obtained. The difference scheme approximately solving this equation is presented. The stability estimates for the solution of this difference scheme are obtained.

Article information

Source
Abstr. Appl. Anal., Volume 2012, Special Issue (2012), Article ID 178084, 18 pages.

Dates
First available in Project Euclid: 5 April 2013

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1365174065

Digital Object Identifier
doi:10.1155/2012/178084

Mathematical Reviews number (MathSciNet)
MR2955033

Zentralblatt MATH identifier
1246.45005

Citation

Ashyraliyev, Maksat. A Note on the Stability of the Integral-Differential Equation of the Parabolic Type in a Banach Space. Abstr. Appl. Anal. 2012, Special Issue (2012), Article ID 178084, 18 pages. doi:10.1155/2012/178084. https://projecteuclid.org/euclid.aaa/1365174065


Export citation

References

  • S. Ashirov and N. Kurbanmamedov, “Investigation of the solution of a class of integral equations of Volterra type,” Izvestiya Vysshikh Uchebnykh Zavedeniĭ. Matematika, vol. 9, pp. 3–8, 1987.
  • S. Ashirov and Ya. D. Mamedov, “A Volterra-type integral equation,” Ukrainskiĭ Matematicheskiĭ Zhurnal, vol. 40, no. 4, pp. 438–442, 1988.
  • E. F. Beckenbach and R. Bellman, Inequalities, Springer, Berlin, Germany, 1961.
  • S. G. Kreĭn, Linear Differential Equations in a Banach Space, Nauka, Moscow, Russia, 1966.
  • A. Ashyralyev, S. Piskarev, and L. Weis, “On well-posedness of difference schemes for abstract parabolic equations in ${L}^{p}([0,T];E)$ spaces,” Numerical Functional Analysis and Optimization, vol. 23, no. 7-8, pp. 669–693, 2002.
  • R. P. Agarwal, M. Bohner, and V. B. Shakhmurov, “Maximal regular boundary value problems in Banach-valued weighted space,” Boundary Value Problems, no. 1, pp. 9–42, 2005.
  • V. B. Shakhmurov, “Coercive boundary value problems for regular degenerate differential-operator equations,” Journal of Mathematical Analysis and Applications, vol. 292, no. 2, pp. 605–620, 2004.
  • A. Ashyralyev, E. Misirli, and O. Mogol, “A note on the integral inequalities with two dependent limits,” Journal of Inequalities and Applications, vol. 2010, Article ID 430512, 18 pages, 2010.
  • P. E. Sobolevskii, “Well-posedness of difference elliptic equation,” Discrete Dynamics in Nature and Society, vol. 1, no. 2, pp. 219–231, 1997.
  • A. Ashyralyev and Y. Sözen, “Well-posedness of parabolic differential and difference equations,” Computers & Mathematics with Applications, vol. 60, no. 3, pp. 792–802, 2010.
  • M. Ashyraliyev, “A note on the stability of the integral-differential equation of the hyperbolic type in a Hilbert space,” Numerical Functional Analysis and Optimization, vol. 29, no. 7-8, pp. 750–769, 2008.
  • T. H. Gronwall, “Note on the derivatives with respect to a parameter of the solutions of a system of differential equations,” Annals of Mathematics. Second Series, vol. 20, no. 4, pp. 292–296, 1919.
  • T. Nurimov and D. Filatov, Integral Inequalities,, FAN, Tashkent, Uzbekistan, 1991.
  • A. Corduneanu, “A note on the Gronwall inequality in two independent variables,” Journal of Integral Equations, vol. 4, no. 3, pp. 271–276, 1982.
  • P. Linz, “Numerical methods for Volterra integral equations of the first kind,” The Computer Journal, vol. 12, pp. 393–397, 1969.
  • S. McKee, “Generalised discrete Gronwall lemmas,” Zeitschrift für Angewandte Mathematik und Mechanik, vol. 62, no. 9, pp. 429–434, 1982.
  • A. Ashyralyev and P. E. Sobolevskiĭ, Well-Posedness of Parabolic Difference Equations, Birkhäuser, Basel, Switzerland, 1994.
  • A. O. Ashyralyev and P. E. Sobolevskiĭ, “The theory of interpolation of linear operators and the stability of difference schemes,” Doklady Akademii Nauk SSSR, vol. 275, no. 6, pp. 1289–1291, 1984.
  • A. Ashyralyev and P. E. Sobolevskii, “Well-posed solvability of the Cauchy problem for difference equations of parabolic type,” Nonlinear Analysis: Theory, Methods & Applications, vol. 24, no. 2, pp. 257–264, 1995.